# SDR C2XA02IA010

- Difficulty date: January 12, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120ER
- Aircraft serial: 120125
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 320301005
- Part serial: 0297
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

IAH-  DURING FLIGHT 4375, A TEST FLIGHT, THE CREW NOTED THAT THE FLAPS FAIL INFLIGHT, CONTROL FAULT WITH FLAPS AT ZERO DEGREES.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND INBOARD FLAP ACTUATOR, PERFORMED A OPERATIONAL CHECK OF THE FLAP SYSTEM, NO DEFECTS NOTED.  A TEST FLIGHT WAS FLOWN, THE TEST FLIGHT WAS SATISFACTORY AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE AND RELEASED FROM TEST FLIGHT.
